Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An application of $K$-theory to equivariant maps


Author: James W. Vick
Journal: Bull. Amer. Math. Soc. 75 (1969), 1017-1019
DOI: https://doi.org/10.1090/S0002-9904-1969-12344-X
MathSciNet review: 0245023
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math (2) 75 (1962), 603-632. MR 139178
  • 2. M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. 9 (1961), 23-64. MR 148722
  • 3. P. E. Conner and E. E. Floyd, Fixed point free involutions and equivariant maps. Bull. Amer. Math. Soc. 66 (1960), 416-441. MR 163310
  • 4. P. E. Conner and E. E. Floyd, Fixed point free involutions and equivariant maps. II, Trans. Amer. Math. Soc. 105 (1962), 222-228. MR 143208
  • 5. P. E. Conner and E. E. Floyd, Periodic maps which preserve a complex structure. Bull. Amer. Math. Soc. 70 (1964), 574-579. MR 164356
  • 6. A. Hattori, Integral characteristic numbers for weakly almost complex manifolds, Topology 5 (1966), 259-280. MR 192517


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12344-X

American Mathematical Society